Automorphic representations and Lefschetz numbers
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 3, pp. 473-499.
@article{ASENS_1989_4_22_3_473_0,
     author = {Rohlfs, J\"urgen and Speh, Birgit},
     title = {Automorphic representations and {Lefschetz} numbers},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {473--499},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {3},
     year = {1989},
     doi = {10.24033/asens.1589},
     zbl = {0689.22005},
     mrnumber = {91d:11057},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1589/}
}
TY  - JOUR
AU  - Rohlfs, Jürgen
AU  - Speh, Birgit
TI  - Automorphic representations and Lefschetz numbers
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1989
DA  - 1989///
SP  - 473
EP  - 499
VL  - Ser. 4, 22
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1589/
UR  - https://zbmath.org/?q=an%3A0689.22005
UR  - https://www.ams.org/mathscinet-getitem?mr=91d:11057
UR  - https://doi.org/10.24033/asens.1589
DO  - 10.24033/asens.1589
LA  - en
ID  - ASENS_1989_4_22_3_473_0
ER  - 
%0 Journal Article
%A Rohlfs, Jürgen
%A Speh, Birgit
%T Automorphic representations and Lefschetz numbers
%J Annales scientifiques de l'École Normale Supérieure
%D 1989
%P 473-499
%V Ser. 4, 22
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1589
%R 10.24033/asens.1589
%G en
%F ASENS_1989_4_22_3_473_0
Rohlfs, Jürgen; Speh, Birgit. Automorphic representations and Lefschetz numbers. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 3, pp. 473-499. doi : 10.24033/asens.1589. http://www.numdam.org/articles/10.24033/asens.1589/

[B 1] A. Borel, Introduction aux groupes arithmétiques, Paris, Hermann, 1969. | MR | Zbl

[B 2] A. Borel, Stable Real Cohomology of Arithmetic Groups II, In : J. HANO et al. Eds. Manifolds and Lie groups (Progress in Math. Vol. 14, Boston, Basel, Stuttgart : Birkhöuser, 1981, pp. 21-25). | MR | Zbl

[B 3] A. Borel, Compact Clifford-Klein Forms of Symmetric Spaces (Topology, Vol. 2, 1963, pp. 111-122). | MR | Zbl

[B-M] D. Barbasch and H. Moscovici, L2-Index and the Selberg Trace Formula (J. Funct. Anal., Vol. 53, N° 2, 1983, pp. 151-201). | MR | Zbl

[B-S] A. Borel and J.-P. Serre, Théorèmes de finitude en cohomologie galoisienne (Comment. Math. Helv., Vol. 39, 1964, pp. 111-196). | MR | Zbl

[B-W] A. Borel and N. Wallach, Continuous Cohomology, Discrete Subgroups and Representations of Reductive Groups (Annals of Math. Studies, Princeton, University Press, 1960). | Zbl

[Bou] N. Bourbaki, Groupes et algèbres de Lie, Paris, Hermann, 1968.

[C] R. W. Carter, Simple Groups of Lie Type, London, New York, Sydney, Toronto, J. Wiley & Sons 1972. | MR | Zbl

[Cl 1] L. Clozel, On Limit Multiplicities of Discrete Series Representations in the Space of Automorphic Forms (Invent. math., Vol. 83, 1986, pp. 265-284. | MR | Zbl

[Cl 2] L. Clozel, On the Cuspidal Cohomology of Arithmetic Subgroups of SL (2n) and the First Betti Number of Arithmetic 3-Manifolds (Duke. Math. J., Vol. 55, 1987, pp. 475-486). | MR | Zbl

[DG-W] D. De George and N. Wallach, Limit Formulas for Multiplicities in L2 (Γ\G) (Ann. of Math., Vol. 107, 1978, pp. 133-150). | MR | Zbl

[E] T. J. Enright, Relative Lie Algebra Cohomology and Unitary Representations of Complex Lie Groups (Duke. Math. J., Vol. 46, 1979, pp. 513-525). | MR | Zbl

[H 1] G. Harder, On the Cohomology of SL2 (D), In : Lie Groups and their Representations (Proc. of the Summer School on Group Repres., London, Hilger, 1975, pp. 139-150). | MR | Zbl

[H 2] G. Harder, A Gauss-Bonnet Theorem for Discrete Arithmetically Defined Groups (Ann. Scient. Ec. Norm. Sup., (4), 1971, pp. 409-455). | Numdam | MR | Zbl

[H-Ch] Harish-Chandra, Automorphic Forms on Semisimple Lie Groups (Lecture Notes in Math., Vol. 62, Berlin, Heidelberg, New York, Springer Verlag, 1968). | MR | Zbl

[He] S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces New York, San Francisco, London, Academic Press, 1978. | MR | Zbl

[J-L] H. Jacquet and R. P. Langlands, Automorphic Forms on Gl (2) (Lecture Notes in Math., Vol. 114, Berlin, Heidelberg, New York, Springer Verlag, 1970). | MR | Zbl

[K-Z] A. W. Knapp and G. J. Zuckerman, Classification of Irreducible Tempered Representations of Semisimple Groups (Ann. of Math., Vol. 116, 1982, pp. 389-501). | MR | Zbl

[K] B. Kostant, Lie Algebra Cohomology and the Generalized Borel-Bott Theorem (Ann. of Math., Vol. 74, 1961, pp. 329-387). | MR | Zbl

[L 1] R. P. Langlands, Dimensions of Spaces of Automorphic Forms (Proc. Symp. Pure Math. IX, A.M.S., 1966, pp. 253-257). | MR | Zbl

[L 2] R. P. Langlands, Basse Change for Gl (2), Annals of math. studies, Princeton, University Press, 1980. | Zbl

[La] J.-P. Labesse, Cusp Cohomology for Arithmetic Groups, Lecture at the Conference Darstellungstheorie reduktiver Lie-Gruppen und automorphe Darstellungen, Mathematisches Forschungsinstitut Oberwolfach, 1987.

[La-S] J.-P. Labesse and J. Schwermer, On Liftings and Cusp Cohomology of Arithmetic Groups (Invent. math., Vol. 83, 1986, pp. 383-401). | MR | Zbl

[Le-S] R. Lee and J. Schwermer, The Lefschetz Number of an Involution on the Space of Harmonic Cusp Forms of Sl3 (Invent. math., Vol. 73, 1983, pp. 189-239). | MR | Zbl

[M] H. Minkowski, Gesammelte Abhandlungen I, Leipzig, Berlin, Teubner.

[R 1] J. Rohlfs, The Lefschetz Number of an Involution on the Space of Classes of Positive Definite Quadratic Forms (Comment. Math. Helv., Vol. 56, 1981, pp. 272-296). | MR | Zbl

[R 2] J. Rohlfs, On the Cohomology of the Bianchi Modular Groups (Math. Z., Vol. 188, 1985, pp. 253-269). | MR | Zbl

[R 3] J. Rohlfs, Lefschetz Numbers for Arithmetic Groups (in preparation).

[R-S 1] J. Rohlfs and B. Speh, A Cohomological Method for the Determination of Limit Multiplicities (Lecture Notes in Math., Vol. 1243, 1987, pp. 262-272). | MR | Zbl

[R-S 2] J. Rohlfs and B. Speh, On Limit Multiplicities of Representations with Cohomology in the Cuspidal Spectrum (Duke Math. Journ., Vol. 55, 1987, pp. 199-211). | MR | Zbl

[R-S 3] J. Rohlfs and B. Speh, Representations with Cohomology in the Discrete Spectrum of Subgroups of SO (n, 1) (ℤ) and Lefschetz Numbers, (Ann. scient. Ec. Norm. Sup., 4e série, T. 20, 1987, pp. 89-136). | Numdam | MR | Zbl

[Sa] G. Savin, Limit Multiplicities of Cusp Forms (Invent. math., Vol. 95, 1989, pp. 149-159). | MR | Zbl

[Sch] W. Scharlau, Quadratic and Hermitian Forms, Berlin, Heidelberg, New York, Tokyo, Springer Verlag, 1985. | MR | Zbl

[Sh] G. Shimura, Sur les intégrales attachées aux formes automorphes (J. Math. Soc. Japan, Vol. 11, No. 4, 1959, pp. 291-311). | MR | Zbl

[Se] J.-P. Serre, Cohomologie Galoisienne (Lecture notes in Mathematics, No. 5, Berlin, Heidelberg, New York, Springer Verlag). | Zbl

[Sp] B. Speh, Unitary Representations of Gl (n, ℝ) with Non-Trivial (g, ŧ)-Cohomology (Invent. math., Vol. 71, 1983, pp. 1-38). | MR | Zbl

[V-Z] D. Vogan and G. Zuckerman, Unitary Representations with Nonzero Cohomology (Compositio. Math., Vol. 53, 1984, pp. 51-90). | Numdam | MR | Zbl

[Z] D. P. Želobenko, The Analysis of Irreducibility in a Class of Elementary Representations of a Complex Semisimple Lie Group (Math. U.S.S.R. Izvestija, 2, 1968, pp. 105-128). | Zbl

Cited by Sources: